BibTeX record journals/amc/LiuW04a

download as .bib file

@article{DBLP:journals/amc/LiuW04a,
  author    = {Yonghui Liu and
               Musheng Wei},
  title     = {Rank equalities related to the generalized inverses A\({}_{\mbox{T,
               S}}\)\({}^{\mbox{(2)}}\), B\({}_{\mbox{T\({}_{\mbox{1}}\), S\({}_{\mbox{1}}\)}}\)\({}^{\mbox{(2)}}\)
               of two matrices {A} and {B}},
  journal   = {Appl. Math. Comput.},
  volume    = {159},
  number    = {1},
  pages     = {19--28},
  year      = {2004}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics